# SDR USAA2010120192714

- Difficulty date: November 24, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230467200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON SEAT TRACK LOCATED AT FR 34 + 9 INCHES -Y1292.  REPAIRED SEAT TRACK LOCATED AT FR 34 + 9 INCHES -Y1292 IAW A320 SRM 53-21-15.
